# SDR 29GA94357052812A

- Difficulty date: May 28, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 34,191 hours, 40,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT WING ON TOP TRAILING EDGE SURFACE CORROSION.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR.
